- 27 yr old male, Norwood 2~2.5
- use propecia regularly for 3 years. This has helped greatly in preventing mpb.
- use minox once a day (used to do 2x a day) 1ml on hairline and 1ml on crown
- Within the last year my temples have drastically recided (sp?) and now my hairline is starting to go.
- I am noticing even beyond my hairline there is diffuse thinning and it’s frightening to look at.
Do you offer any advice on any other medication to add to the propecia and minox mix? It seems one would have to try a non-fda med as a last resort before surgery.
I was considering adding revivogen (non-fda approval considered) but I am unsure of how it’s anti dht properties will affect my hormonal levels (i.e. will the combo of propecia and revivogen cause a severe loss in the production of dht that would lead to make gyno?). Obviously propecia is a systemic medication, but what of topicals such as minox, revivogen, spiro, etc.? Are they systemic or only confined to the scalp.
As a Norwood Class 2, I think that you should be tested for miniaturization to see if there is balding behind the hairline. First, you need to measure just what is going on to determine if you really have the problem that you think that you have. Second, if the Propecia is working, why go to non-FDA medications and put yourself at possible risk? You need a doctor to take charge of you and give you the guidance you need.